# SDR 2005UALA01219

- Difficulty date: November 2, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 39,226 hours, 14,116 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS INTERMITTENT BURNING SMELL AT ROW 15, SMELLS LIKE BURNT RUBBER.  CREW SHUT DOWN & SECURED GEN 2.  NR 2 ENG IDG PYLON CONNECTOR FOUND WITH EVIDENCE OF FRETTING,  ARCING AND BLACK  SOCKETS WITH SOME PITTING.   NR 2 ENG IDG HARNESS REPLACED.
